MathSciNet Relay Station
MathSciNet bibliographic data
MR1143433 (93e:60125) 60H15 (35K55 60G60)
Sowers, Richard B. Large deviations for a reaction-diffusion equation with non-Gaussian perturbations. Ann. Probab. 20 (1992), no. 1, 504–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement